# SDR IPXA2016091608306

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 78,030 hours, 12,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BATTERY DOES NOT TEST.  REPLACED LAMPS AND BATTERIES IN L1 SLIDE REMOTE PRESSURE INDICATOR IAW AMM 25-61-04.  OPS CK GOOD.
